# SDR PCAA0111148

- Difficulty date: November 4, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- Aircraft time: 27,371 hours, 30,922 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LINK AND PIN FOUND WORN.REPLACED LINK ASSEMBLY AND LOWER PIN. ALL WORK COMPLETED IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL. AIRCRAFT RETURNED TO SERVICE.
